MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154906001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for femoral loosening of the study knee.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2019.Date of revision: (b)(6) 2023.Date of event: 30 aug 2023.(left knee) treatment: revision; femoral component, femoral sleeve, femoral distal augment, femoral posterior augment, and tibial insert were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Dhr review: 1) quantity manufactured: (b)(4).2) date of manufacture: 9/11/2018 3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities related to the malfunction were identified 4) expiry date: 8/31/2028 5) ifu reference: 090200873 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : dhr review: 1) quantity manufactured: (b)(4).2) date of manufacture: 9/11/2018 3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities related to the malfunction were identified 4) expiry date: 8/31/2028.5) ifu reference: 090200873.

Brand Name
ATTUNE POS FEM AUG SZ 6 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18835914
Report Number1818910-2024-04977
Device Sequence Number7140820
Product Code JWH
UDI-Device Identifier10603295383079
UDI-Public10603295383079
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154906001
Device Lot NumberJ06M93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 6 4MM; ATTUNE PS RP INSRT SZ 6 7MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 5 CEM; COMPETITOR CEMENT; HERAEUS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight78 KG